# SDR GTIA2017080302133

- Difficulty date: August 3, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N611NK
- Make and model: Airbus A320-232
- Aircraft serial: 04996
- Aircraft time: 22,034 hours, 10,123 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ASSIST BOTTLE LOW PRESSURE.  SERVICED THE  ASSIST BOTTLE TO 1600PSI IAW AMM 52-10-00-210-004. LEAK CHECKED GOOD.
